MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND SCREW NO LOCK D4.5X42MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY ORTHOPAEDICS INC US DXTEND SCREW NO LOCK D4.5X42MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130770042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Procedure - left reverse shoulder replacement.When screwing in the size 42mm non locking screw into the metaglene the top/head of the screw sheared off with the first 2 threads attached.Remaining part of screw left in the patient.No delay to the procedure.Surgeon continued.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the dhr analysis of the batch returned shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.This analysis has not highlighted any chaumont defect: the need of corrective actions is not indicated.

Brand Name
DXTEND SCREW NO LOCK D4.5X42MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12662643
Report Number1818910-2021-22984
Device Sequence Number11064698
Product Code PHX
UDI-Device Identifier10603295027829
UDI-Public10603295027829
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number130770042
Device Catalogue Number130770042
Device Lot Number5300618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale